Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An oscillation criterion for second-order linear differential equations


Author: W. J. Coles
Journal: Proc. Amer. Math. Soc. 19 (1968), 755-759
DOI: https://doi.org/10.1090/S0002-9939-68-99981-4
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-68-99981-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society